Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Adi_Nayak

Guys i need help!!!

Recommended Posts

Hey Guys

Ya so I'm in my 5th week and was applying full amount of bp... Though the redness hadn't reduced.. My face is still red after the regimen... and it burns and stings like crazy.... I was going through some threads and i stumbled upon some thread where a guy told that at times using bp can lead to Rosacea... I'm terribly scared... I dont want a red face forever.. and also i tried cutting down to Half a finger applicationg today.. but it still burnt like crazy and my face became red... What the hell is going on with me???

Thank you!

Share this post


Link to post
Share on other sites

Do you typically have sensitive skin?

Go ahead and decrease it for the next few days and see how that goes.

As for bp causing Rosacea, if that happens it's rare. However it is common to have some redness from it, which will go away if you discontinue it.

Sometimes the first few months are very frustrating, but most people make it through it with patience and just hanging in there. Are you showing any allergy signs?

http://www.acne.org/faq.html#burn

http://www.acne.org/faq.html#help

Share this post


Link to post
Share on other sites

I had really bad redness when I started the regimen too. I have been on the regimen for 3 months and what I started using and I absolutely love it is Aveeno Ultra Calming Daily Moisturizer w/SPF 15. It contains an ingredient called Feverfew which calms your skin and reduces redness. I swear by this product! I know products are different for each person, but I thought I would let you know about it. I know it is frustrating, but all I can say is my skin has never looked this good, so keep it up! I hope you find something that works for you!

Share this post


Link to post
Share on other sites

My skin hasn't turned very red.. Its pretty much pink.. Its not that severe.. I dont have any allergic reaction... apart frm the darkening of skin which maybe due to not using a moisturizer w/ spf... For me if my skin burns or stings when i apply bp or moisturizer ... then my skin will turn red.. Do you think that a particular brand of BP might just not be suitable for me?? I use Benzac and people complain that it usually gives the redness to the face if too much of it is used.. And Aveeno Ultra Calming Daily Moisturizer w/SPF 15 is not available in my country... Not a lot of recommended products by Dan are available in India so its makes it more hard for me to get the right product... :(

Edited by Adi_Nayak

Share this post


Link to post
Share on other sites

It could be the BP, but I cannot tell you that for sure. Can you order Dan's products? I use his BP and it is the best BP I have ever used. If you are able to order Dan's products I would totally suggest that you do. The only product I have not tried of his is the cleanser and I have been very pleased with all of them.

Share this post


Link to post
Share on other sites

Due to the exchange rate Ordering Dan's products over here is terribly costly... Cannot afford it as i'm a student... I'lll switch to another brand of BP and see how it goes!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×